# SDR AALA20101018TUL08

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 31,463 hours, 4,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED CONNECTOR FOR SEAT 13G ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
